MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LINER 10 DEGREE ELEVATED RIM 32 MM I.D.; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LINER 10 DEGREE ELEVATED RIM 32 MM I.D.; PROSTHESIS, HIP
Catalog Number 00631005032
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374)
Date of Event 06/17/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: cat# 65620005421, lot # 62729667, shell porous without holes 54 mm o.D.With calcicoat ceramic coating.The customer has indicated that the product will not be returned to zimmer biomet for investigation as the hospital retained for the patient.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that approximately ten years post-implantation, the patient underwent a left hip revision due to a dislocation.Surgeon changed cup to a dual mobility cup.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
Upon receipt of additional information, it was determined this product should not have been reported under this mfr number.This report should be voided and a corrected report will be filed under mfr number (5648920).
 
Event or Problem Description

Brand Name
LINER 10 DEGREE ELEVATED RIM 32 MM I.D.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19963304
Report Number0001822565-2024-02621
Device Sequence Number7079988
Product Code LPH
UDI-Device Identifier00889024124721
UDI-Public(01)00889024124721(17)190831(10)62788162
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2019
Device Catalogue Number00631005032
Device Lot Number62788162
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2024
Supplement Date Received by Manufacturer11/07/2024
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/02/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown